# SDR CALA2023032700878

- Difficulty date: March 25, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 70,570 hours, 30,840 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door Sill
- Part number: D5348004320400
- Condition: Corroded
- Location: R Aft Ddor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT DOOR SILL CORRODED MULTIPLE SPOTS. GEN BY V937268 ON HAEC O LCQ NR#9294323(20323) REPAIRED AFT RH DOOR SILL IAW A319 SRM 53-41-14-300-001 ACMP BY MECH V892938 INSP BY V892442
